DHEA at 600 T at 1100


#1

H all,

As you can see in the subject both my DHEA and T are high. Has anyone done a ACTH stimulation test? Any risks?


#2

an ACTH test would be redundant at this point considering your DHEA is high. why are you suggesting you get one?

also, if you could tell us what substance you took, how long you been off, and a few of your major persistent sides?

EDIT: Is that your DHEA-S? or DHEA. big difference


#3

Yeah all my sides for the most part are neurological. Vision issues/head pressure/derealization/brain zaps/musscle twitches. Took two doses of the pill then all hell broke lose. This was two months ago. I know DHEA at high levels inhibits gaba-a. Is there any way to safely lower DHEA?


#4

DHEA-S and my 17-OH Progesterone LCMS is at 47


#5

Where did you read that DHEA inhibits Gaba a? I am not doubting you, I just haven’t heard that and would like to learn.

Regarding your levels (which would be WAY more helpful if you provided normal ranges), it looks like your body is trying to put out as many androgens as possible. Most likely because it’s not recognizing the androgens in your body already.

Any other symptoms that you have? Please list them. If i was you, I would try anything else. Don’t try to lower androgens, you could make your situation much worse.


#6

I pretty much listed all my symptoms - all neurological like I have mercury poisoning or something. Only drug I want to try is Keppra or topamax to help with brain zaps and visual symptoms. They are drugs used off label for migraines. I will never use hormone altering drugs.

Normal range for dheas is 138-475 and for prog it’s 27-199

https://www.ncbi.nlm.nih.gov/m/pubmed/9262347/


#7

Interesting study, it has limitations obviously but I wouldn’t doubt it is true for humans as well. However, I’ve seen guys with high DHEAS and none of the aforementioned symtoms which leads me to believe that may be androgen receptor mediated. It’s really hard to say without evidence.

I would stay away from Keppra tbh. I have two patients whom I administer Keppra too for seizure disorders and it has many side effects and it doesn’t always work.